Georgia, 2021Hail and Damaging Winds in Georgia, April 24, 2021
April 24, 2021 · NWS FFC · 31 events in 15 counties and zones
A mid-level short wave, and an associated surface low and cold, front swept through the region. A moderately unstable airmass ahead of this system helped to fuel scattered severe thunderstorms across north Georgia during the afternoon and into the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6.1 million
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid-level short wave, and an associated surface low and cold, front swept through the region. A moderately unstable airmass ahead of this system helped to fuel scattered severe thunderstorms across north Georgia during the afternoon and into the evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 24, 3:07 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 24, 3:07 PM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
407 PM EDT Sat Apr 24 2021
.UPDATE...
Updated to add the severe thunderstorm watch.
&&
.PREV DISCUSSION... /Issued 301 PM EDT Sat Apr 24 2021/
SHORT TERM /Today through Monday/...
Warm front looks to be along or just north of the I-20 corridor. The
forecast dilemma for today remains the potential for convective
development this afternoon and evening...and if it will be
strong/severe. Most of the CWA is now in the warm sector and clouds
have begun to break. With some ascent provided by a 500mb
trough/cold pool, do expect additional thunderstorms to develop. It
may take awhile for the airmass to recover after this mornings
widespread rain...so timing should be late afternoon/early evening.
The primary hazards would be damaging wind gusts and large hail. An
isolated brief tornado cannot be ruled out.
High pressure and dry conditions anticipated for the remainder of
the short term period of the forecast.
NListemaa
LONG TERM /Monday Night through Friday/...
Dry start to the extended with a surface high sinking into the
Carolina with a broad trough aloft approaching the CWA. This ridge
will be the primary weather inhibitor that keeps the area PoP
free through the most of the extended. Approaching Wednesday,
synoptic pattern begins a slow transition with model guidance
solutions showing a mid/upper level trough deepen over the
southern Great Plains. Past Wednesday however, guidance differs
drastically on what exactly they want to do with this trough. The
GFS progs a very deep single trough developing with a surface low
moving up the Ohio River Valley, bringing the associated cold
front across the area on Thursday Night/Friday morning.
Meanwhile, the European model has the same deep trough developing,
but continuing to deepen into a cut-off upper low that eventually
becomes stacked over Texas. Euro solution also shows another long
wave trough starting to sink down into the Midwest during this same
period, while the GFS is really sticking with one deep trough
system. So in short and to put it lightly, there is a great deal of
model disparity in the long term past Wednesday so went with low
range slight chance pops starting Thursday afternoon, lasting
through and topping out at mid range chance on Friday.
41
AVIATION... 18Z Update... MVFR cigs expected for much of the
afternoon. A few breaks showing up in the clouds with higher cigs,
but do think it will be short lived, especially if sct tsra
around. Best timing for tsra will be during the late afternoon/eve
if the airmass is able to recover. Not confident on IFR cigs
overnight, but added a SCT deck. Clearing expected right around
12Z SUN.
//ATL Confidence...18Z Update...
Med confidence all elements.
NListemaa
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 52 74 51 78 / 40 0 0 0
Atlanta 51 71 52 77 / 40 0 0 0
Blairsville 46 67 44 75 / 30 0 0 0
Cartersville 49 71 46 79 / 40 0 0 0
Columbus 54 75 53 81 / 60 0 0 0
Gainesville 51 72 50 77 / 40 0 0 0
Macon 55 76 52 81 / 70 0 0 0
Rome 51 72 47 81 / 40 0 0 0
Peachtree City 51 72 48 79 / 50 0 0 0
Vidalia 60 76 56 81 / 90 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Chattahoochee...Crisp...Dooly...Harris...
Macon...Marion...Muscogee...Schley...Stewart...Sumter...Talbot...
Taylor...Webster.
&&
SHORT TERM...NListemaa
LONG TERM....41
AVIATION...NListemaa
Hazardous weather outlook, Apr 24, 9:51 AM EST, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1051 AM EDT Sat Apr 24 2021
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1051 AM EDT Sat Apr 24 2021
This Hazardous Weather Outlook is for portions of North and Central Georgia.
.DAY ONE...This Afternoon and Tonight...
Heavy rainfall and thunderstorms are currently pushing across the
state this morning. In addition, there remains a risk for strong
to severe thunderstorms and heavy rainfall again this afternoon,
generally along and south of a line from Columbus to Macon to
Swainsboro. The main threats include damaging wind, large hail
and a few brief tornadoes will be possible.
While widespread flash flooding is not anticipated, heavy rain
could create localized flooding especially across south central
GA.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
Thunderstorms are possible again on Thursday and into Friday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested at this time, but spotters
are encouraged to submit reports of severe weather through the web
by going to weather.gov/atlanta. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 24, 3:36 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Sat Apr 24 2021
GAZ044-053-054-242100-
Fayette GA-Coweta GA-South Fulton GA-
436 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTHERN
COWETA AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 500 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Arnco-Sargent, or near
Newnan...moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Peachtree City, Union City, Fairburn, Tyrone, Palmetto,
Whitesburg, Chattahoochee Hills, Plant Yates, Arnco-Sargent, Dunaway
Gardens, Cannongate, Sandy Creek, Roscoe, Thomas Crossroads and
Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8490 3349 8488 3349 8486 3351 8484
3351 8483 3353 8482 3365 8461 3357 8447
3342 8452 3337 8490 3344 8492
TIME...MOT...LOC 2036Z 247DEG 44KT 3343 8485
WIND...40MPHSpecial weather statement, Apr 24, 3:50 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Sat Apr 24 2021
GAZ042-043-242115-
Douglas GA-Carroll GA-
450 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND CARROLL
COUNTIES UNTIL 515 PM EDT...
At 450 PM EDT...a strong thunderstorm was over Carrollton...moving
east at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Villa Rica, Mount Zion, Abilene, John Tanner State Park,
Treasure Lake, Hannah, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3362 8519 3375 8490 3366 8479 3356 8482
3355 8483 3354 8483 3353 8517
TIME...MOT...LOC 2050Z 254DEG 36KT 3358 8512
WIND...40MPHSpecial weather statement, Apr 24, 3:56 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Apr 24 2021
GAZ033-044>046-054-055-057-242130-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
456 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...SOUTHWESTERN ROCKDALE...CLAYTON...SOUTHWESTERN DEKALB...
NORTHWESTERN HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 530
PM EDT...
At 456 PM EDT...a strong thunderstorm was over Union City, or 9 miles
northwest of Fayetteville...moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Jonesboro, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Fairburn, Tyrone, Morrow,
Hapeville, Avondale Estates, Lake City, Belvedere Park,
Hartsfield-Jackson Airport, Candler-Mcafee, Rex and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3379 8424 3370 8411 3355 8413 3349 8459
3358 8463
TIME...MOT...LOC 2056Z 249DEG 49KT 3356 8455
WIND...40MPHSpecial weather statement, Apr 24, 4:11 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT Sat Apr 24 2021
GAZ042>044-242145-
Douglas GA-Carroll GA-South Fulton GA-
511 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGLAS...EASTERN
CARROLL AND WESTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...
At 511 PM EDT...a strong thunderstorm was over Hannah, or 12 miles
southwest of Douglasville...moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Union City, Fairburn, Palmetto, Chattahoochee Hills, Byers
Crossroads, Hannah, Campbellton, Chapel Hill, Fairplay and Bill Arp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8489 3364 8490 3372 8465 3363 8455
3352 8462
TIME...MOT...LOC 2111Z 260DEG 41KT 3359 8483
WIND...40MPHHail, De Kalb
- When
- April 24, 4:18 PM EST to 4:38 PM EST
- Where
- De Kalb County, 1.8 mi NE of Panthersville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.720, -84.250
The DeKalb County Emergency manager reported quarter size hail near I-20 and Columbia Road.
Hail, De Kalb
- When
- April 24, 4:18 PM EST to 4:38 PM EST
- Where
- De Kalb County, 1.72 mi W of Gresham Park
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 33.720, -84.330
Several reports of hail up to the size of quarters were received over social media from the east Atlanta area.
Hail, De Kalb
- When
- April 24, 4:22 PM EST to 4:35 PM EST
- Where
- De Kalb County, 1.38 mi S of Deerwood Park
- Measured
- 1.75 in hail
- Property damage
- $4.0 million
- Reported by
- Public
- Coordinates
- 33.750, -84.300
The public reported hail as large as golf balls in the East Lake area.
Hail, De Kalb
- When
- April 24, 4:22 PM EST to 4:45 PM EST
- Where
- De Kalb County, 0.86 mi S of Deerwood Park
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.758, -84.298
An amateur radio operator reported nickel size hail at McKoy Park in Decatur.
Hail, De Kalb
- When
- April 24, 4:30 PM EST to 4:45 PM EST
- Where
- De Kalb County, 1.34 mi ENE of Stone Mtn
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.810, -84.150
An amateur radio operator reported hail up to the size of quarters at Stone Mountain Park.
Hail, Troup
- When
- April 24, 4:40 PM EST to 4:50 PM EST
- Where
- Troup County, 1.48 mi WNW of Cottons Crossroads
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.875, -85.145
The broadcast media reported hail the size of ping pong balls at the intersection of Highways 103 and 18.
Hail, Gwinnett
- When
- April 24, 4:46 PM EST to 5:00 PM EST
- Where
- Gwinnett County, 1.25 mi E of Gloster
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.901, -84.048
The public reported hail the size of quarters at Emerald Forest Circle SW and Five Forks Trickum Road SW.
Hail, Troup
- When
- April 24, 4:55 PM EST to 5:05 PM EST
- Where
- Troup County, 0.51 mi N of La Grange
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 33.037, -85.031
A report of quarter size hail at the intersection of Main Street and Broome Street was received over social media.
Hail, Troup
- When
- April 24, 4:58 PM EST to 5:08 PM EST
- Where
- Troup County, 2.53 mi SW of Whitfield
- Measured
- 1 in hail
- Reported by
- River/Stream Gage
- Coordinates
- 33.059, -84.986
A report of hail the size of quarters on North Davis Road near Hogansville Road was received over social media.
Hail, Meriwether
- When
- April 24, 5:09 PM EST to 5:19 PM EST
- Where
- Meriwether County, 0.41 mi ENE of St Marks
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.122, -84.823
The broadcast media reported quarter size hail along St. Marks Road near Greenville Road.
Hail, Forsyth
- When
- April 24, 6:00 PM EST to 6:10 PM EST
- Where
- Forsyth County, 1.85 mi WSW of Drew
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.190, -84.250
A trained spotter reported hail the size of quarters 2 miles southeast of Holbrook.
Hail, Forsyth
- When
- April 24, 6:03 PM EST to 6:15 PM EST
- Where
- Forsyth County, 2.69 mi SW of Drew
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.170, -84.250
The Forsyth County Emergency Manager reported quarter size hail in the southern part of the county.
Hail, Forsyth
- When
- April 24, 6:18 PM EST to 6:25 PM EST
- Where
- Forsyth County, 0.9 mi NE of Coal Mtn
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.280, -84.090
The Forsyth County Emergency Manager reported hail the size of quarters near the intersection of Highway 9 and Hopewell Road.
Hail, Forsyth
- When
- April 24, 6:18 PM EST to 6:30 PM EST
- Where
- Forsyth County, 1.5 mi NNE of Coal Mtn
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.290, -84.090
The public reported quarter to half dollar size hail near the intersection of Highway 9 and Hopewell Road.
Hail, Forsyth
- When
- April 24, 6:23 PM EST to 6:33 PM EST
- Where
- Forsyth County, 2.7 mi ESE of Silver City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.320, -84.074
A trained spotter reported quarter size hail near the intersection of Hopewell Road and Jot Em Down Road.
Hail, Hall
- When
- April 24, 6:25 PM EST to 6:30 PM EST
- Where
- Hall County, 5.33 mi WSW of Murrayville
- Measured
- 1.75 in hail
- Property damage
- $1.8 million
- Reported by
- NWS Employee
- Coordinates
- 34.380, -83.980
A retired National Weather Service employee reported hail as big as golf balls on Chestatee Point on Lake Lanier.
Hail, Dawson
- When
- April 24, 6:28 PM EST to 6:38 PM EST
- Where
- Dawson County, 2.37 mi NNE of Lumpkin
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 34.400, -84.010
A report was received over social media of hail the size of half dollars near the intersection of Highways 400 and 136.
Hail, Hall
- When
- April 24, 6:42 PM EST to 6:52 PM EST
- Where
- Hall County, 3.97 mi W of Clermont
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.482, -83.840
A trained spotter reported quarter size hail in the 6200 block of Dahlonega Highway in Clermont.
Thunderstorm Wind, Carroll
- When
- April 24, 6:49 PM EST to 6:59 PM EST
- Where
- Carroll County, 1.73 mi W of Tyus to 1.51 mi NE of Clem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.470, -85.230
The Carroll County Emergency Manager reported several trees blown down across the southern half of the county from around Bowden to Roopville, Carrollton and Whitesburg. Trees were blown onto a house near Tyus Veal Road.
Thunderstorm Wind, Paulding
- When
- April 24, 6:52 PM EST to 7:12 PM EST
- Where
- Paulding County, 1.86 mi WSW of Union to 0.85 mi ESE of Hiram
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.820, -85.010
The Paulding County Emergency Manager reported numerous trees and power lines blown down across the southern half of the county in a swath around 5 to 10 miles wide from the Draketown area to Dallas, Hiram and Floral Path.
Hail, Carroll
- When
- April 24, 6:56 PM EST to 7:06 PM EST
- Where
- Carroll County, 2.27 mi ESE of Mandeville
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 33.632, -85.097
A report of quarter size hail on Laurel Creek Court was received over social media.
Thunderstorm Wind, Douglas
- When
- April 24, 7:09 PM EST to 7:20 PM EST
- Where
- Douglas County, 1.25 mi NNW of Fairplay to 1.13 mi NNE of Fairplay
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.647, -84.878
The Douglas County Emergency Manager and the public reported numerous trees blown down in the Fairplay area, generally along Liberty Road from Tyree Road to Banks Mill Road.
Thunderstorm Wind, Troup
- When
- April 24, 7:31 PM EST to 8:06 PM EST
- Where
- Troup County, 1.99 mi NNE of West Pt to 0.52 mi SSW of Trimble
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 32.895, -85.164
The Troup County Emergency Manager reported numerous trees and power lines blown down across the county from West point northeastward across LaGrange to Hogansville.
Thunderstorm Wind, Clayton
- When
- April 24, 7:32 PM EST to 7:57 PM EST
- Where
- Clayton County, 0.26 mi NE of Forest Park to 0.49 mi NE of Arrowhead Vlg
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.622, -84.367
The Clayton County Emergency Manager and the general public reported numerous trees and power lines blown down from the Forest Park area to Morrow.
Thunderstorm Wind, Coweta
- When
- April 24, 7:32 PM EST to 7:35 PM EST
- Where
- Coweta County, 2.2 mi SSW of Thomas Xrds
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 33.373, -84.700
An off-duty National Weather Service employee reported a large tree blown down across Lower Fayetteville Road just east of Chandlers Creek.
Hail, Clayton
- When
- April 24, 7:41 PM EST to 7:55 PM EST
- Where
- Clayton County, 0.69 mi S of Atlanta Hartsfield I
- Measured
- 1.25 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 33.640, -84.430
The weather observer at Hartsfield-Jackson Atlanta International Airport reported hail up to the size of half dollars.
Thunderstorm Wind, Clayton
- When
- April 24, 7:41 PM EST
- Where
- Clayton County, 1.54 mi SSW of Atlanta Hartsfield I
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.630, -84.442
The ASOS at Hartsfield-Jackson Atlanta International Airport (KATL) recorded a wind gust of 76 mph.
Thunderstorm Wind, Rockdale
- When
- April 24, 7:50 PM EST to 8:10 PM EST
- Where
- Rockdale County, 1.77 mi W of Blossom to 1.78 mi S of Sardum
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.600, -84.101
The Rockdale County Emergency Manager reported numerous trees and power lines blown down across the county in a swath around 5 miles wide from the southwestern reaches of the county northeastward across Conyers into the Zingara area.
Thunderstorm Wind, Gwinnett
- When
- April 24, 8:00 PM EST to 8:15 PM EST
- Where
- Gwinnett County, 2.15 mi E of Centerville to 1.49 mi NW of Rosebud
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.801, -84.013
The Gwinnett County Emergency Manager reported trees and power lines blown down between Centerville and Loganville from the 4000 block of Summer Place to the 2700 block of Lenora Road SW.
Thunderstorm Wind, Upson
- When
- April 24, 8:44 PM EST to 8:54 PM EST
- Where
- Upson County, 0.7 mi NNW of Hannah Mill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 32.939, -84.356
The Upson County Emergency Manager reported a couple of trees blown down along Manley Road.
Thunderstorm Wind, Baldwin
- When
- April 24, 9:27 PM EST to 9:37 PM EST
- Where
- Baldwin County, 0.33 mi NNW of Carling
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 33.054, -83.233
The Baldwin County Emergency Manager reported a tree blown down around the intersection of 1st Street and Luhaven Street.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Mississippi, April 24, 20211 death · $535,000 · 50 kt wind · 7 events
- Tornadoes and Hail in Alabama, April 24, 20212 injured · $177,000 · EF1 · 62 events
- Rip Current in Guam, April 24, 20211 death · 1 event
- Tornadoes and Flash Flooding in Georgia, April 24, 2021$125,000 · EF1 · 72 events
- Tornado and Flooding in Georgia, April 24 to 25, 2021EF2 · 14 events
- Flash Flooding and Hail in Alabama, April 24, 20212.75 in hail · 55 events
- Wildfire in New Mexico, April 24 to 26, 20212 injured · $50,000 · 1 event
- Hail and Damaging Wind in Alabama, April 24, 20212.5 in hail · 32 events
- Hail and Damaging Winds in Alabama, April 24, 20212 in hail · 26 events
- Flash Flooding and Hail in Florida, April 24, 2021$5,000 · 2 in hail · 23 events
- Tornado and Hail in Florida, April 24 to 25, 2021EF0 · 15 events
- Damaging Winds in Georgia, April 24, 202150 kt wind · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 950724, 950725, 950721, 950726, 950727, 950728, 950729, 950730, 950731, 950732, 950733, 950734, 950735, 950736, 950737, 950738, 950739, 950740, 950754, 950755, 950741, 950757, 950764, 950758, 950759, 950742, 950790, 950769, 950779, 950781, 950785.